# SDR SWAA2018020619539

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 66,806 hours, 39,229 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A3300
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHEN LANDING GEAR SELECTED DOWN, RED GEAR LIGHTS REMAINED ILLUMINATED. ON SUBSEQUENT APPROACH, PROPER INDICATIONS OF THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  CLEANED LANDING GEAR LEVER OF DUST AND GUNK PER MM.
